# SDR FDEA202501310162

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 72,558 hours, 28,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC1493577
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR AREA LH SIDE @ STA 16-61 LOWER BEAM INTERCOSTAL HAS CRACK. CUTOUT AND REMOVED DAMAGE AREA (1.65") IAW SRM 53-00-51-2R PERFORMED HFEC SURFACE   INSPECTION IAW NTM 51-00-19, NO CRACK NOTED. FABRICATED 01 EA STRAP AND 01 EA FILLER   IAW SRM 53-00-51-2R, LOCATED AND DRILLED IAW SRM 53-00-51-2R, TREATED AND PRIMED IAW   SRM 51-20-01-OG, INSTALLED NEW PARTS IAW SRM 53-00-51-2R, MARKED REPAIR PARTS IAW GMM   07-0-1001, MAJOR REPAIR
